Existence and nonexistence results for anisotropic p-Laplace equation with singular nonlinearities

dc.contributorAalto-yliopistofi
dc.contributorAalto Universityen
dc.contributor.authorGarain, Prashanta
dc.contributor.departmentDepartment of Mathematics and Systems Analysis
dc.date.accessioned2022-11-23T08:03:11Z
dc.date.available2022-11-23T08:03:11Z
dc.date.issued2020-08-05
dc.description.abstractLet pi≥ 2 and consider the following anisotropic p-Laplace equation −∑Ni=1∂∂xi(∣∣∂u∂xi∣∣pi−2∂u∂xi)=g(x)f(u),u>0 in Ω. Under suitable hypothesis on the weight function g we present an existence result for f(u)=e1u in a bounded smooth domain Ω and nonexistence results for f(u)=−e1u or −(u−δ+u−γ), δ,γ>0 with Ω=RN respectively.en
dc.description.versionPeer revieweden
dc.format.extent21
dc.format.extent2055-2075
dc.format.mimetypeapplication/pdf
dc.identifier.citationGarain , P 2020 , ' Existence and nonexistence results for anisotropic p-Laplace equation with singular nonlinearities ' , Complex Variables and Elliptic Equations , vol. 66 , no. 12 , pp. 2055-2075 . https://doi.org/10.1080/17476933.2020.1801655en
dc.identifier.doi10.1080/17476933.2020.1801655
dc.identifier.issn1747-6933
dc.identifier.otherPURE UUID: d0b8a561-2c6e-46fa-a107-69cd7547ae13
dc.identifier.otherPURE ITEMURL: https://research.aalto.fi/en/publications/d0b8a561-2c6e-46fa-a107-69cd7547ae13
dc.identifier.otherPURE LINK: http://www.scopus.com/inward/record.url?scp=85089186480&partnerID=8YFLogxK
dc.identifier.otherPURE FILEURL: https://research.aalto.fi/files/92902089/SCI_Garain_Complex_Variables_and_Elliptic_Equations.pdf
dc.identifier.urihttps://aaltodoc.aalto.fi/handle/123456789/117871
dc.identifier.urnURN:NBN:fi:aalto-202211236631
dc.language.isoenen
dc.publisherTAYLOR & FRANCIS
dc.relation.ispartofseriesCOMPLEX VARIABLES AND ELLIPTIC EQUATIONSen
dc.relation.ispartofseriesVolume 66, issue 12en
dc.rightsopenAccessen
dc.subject.keywordT
dc.subject.keywordBartsch
dc.subject.keywordAnisotropicp-Laplacian
dc.subject.keywordexistence
dc.subject.keywordnonexistence
dc.subject.keywordstable solution
dc.subject.keywordSTABLE-SOLUTIONS
dc.titleExistence and nonexistence results for anisotropic p-Laplace equation with singular nonlinearitiesen
dc.typeA1 Alkuperäisartikkeli tieteellisessä aikakauslehdessäfi
dc.type.versionpublishedVersion
Files